# SDR HALA2019112100281

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 19,657 hours, 3,207 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 378, ATB RETURNED TO LAX DUE TO NBR 2 ENGINE GENERATOR DROPPED OFF LINE, 1 HOUR INTO FLIGHT. CORRECTIVE ACTION: REPLACED IDG (LP 6776426), AND WIRES IE003R16/B16 AND WIRES 1E002R16/Y16(LP 6776428). LP 6776423
